On the construction of the Riemann function for an equation with leading fifth partial derivative

Abstract

For an equation with four independent variables, we suggest conditions on the coefficients under which the Riemann function is a solution of a system of two integral equations. The result is used to construct the Riemann function in closed form.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Mironov, A.N., On the Cauchy Problem in Four-Dimensional Space, Differ. Uravn., 2004, vol. 40, no. 6, pp. 844–847.

    MathSciNet  Google Scholar 

  2. 2.

    Soldatov, A.P. and Shkhanukov, M.Kh., Boundary Value Problems with A.A. Samarskii’s General Nonlocal Condition for Higher-Order Pseudoparabolic Equations, Dokl. Akad. Nauk SSSR, 1987, vol. 297, no. 3, pp. 547–552.

    MathSciNet  Google Scholar 

  3. 3.

    Sevast’yanov, V.A., The Riemann Method for a Third-Order Three-Dimensional Hyperbolic Equation, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, no. 5, pp. 69–73.

  4. 4.

    Sevast’yanov, V.A., On a Certain Case of the Cauchy Problem, Differ. Uravn., 1998, vol. 34, no. 12, pp. 1706–1707.

    MathSciNet  Google Scholar 

  5. 5.

    Zhegalov, V.I. and Utkina, E.A., On a Third-Order Pseudoparabolic Equation, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, no. 10, pp. 73–76.

  6. 6.

    Zhegalov, V.I. and Utkina, E.A., The Goursat Problem for a Three-Dimensional Equation with a Higher Derivative, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, no. 11, pp. 77–81.

  7. 7.

    Zhegalov, V.I. and Utkina, E.A., On a Fourth-Order Partial Differential Equation with Three Independent Variables, Differ. Uravn., 2002, vol. 38, no. 1, pp. 92–97.

    MathSciNet  Google Scholar 

  8. 8.

    Zhegalov, V.I. and Mironov, A.N., On Cauchy Problems for Two Partial Differential Equations, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, no. 5, pp. 23–30.

  9. 9.

    Mironov, A.N., On the Riemann Method for Solving the Cauchy Problem, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, no. 2, pp. 34–44.

  10. 10.

    Mirnov, A.N., The Riemann Method for Equations with Leading Partial Derivative in R n, Sib. Mat. Zh., 2006, vol. 47, no. 3, pp. 584–594.

    Article  Google Scholar 

  11. 11.

    Dzhokhadze, O. and Midodashvili, B., Higher-Order Three-Dimensional Hyperbolic Equations with Dominated Lower Terms, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, no. 6, pp. 25–34.

  12. 12.

    Zhegalov, V.I., On the Three-Dimensional Riemann Function, Sibirsk. Mat. Zh., 1997, vol. 38, no. 5, pp. 1074–1079.

    MathSciNet  Google Scholar 

  13. 13.

    Mironov, A.N., On the Construction of the Riemann Function for a Fourth-Order Equation, Differ. Uravn., 2001, vol. 37, no. 12, pp. 1698–1701.

    MathSciNet  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to A. N. Mironov.

Additional information

Original Russian Text © A.N. Mironov, 2010, published in Differentsial’nye Uravneniya, 2010, Vol. 46, No. 2, pp. 266–272.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Mironov, A.N. On the construction of the Riemann function for an equation with leading fifth partial derivative. Diff Equat 46, 270–276 (2010). https://doi.org/10.1134/S0012266110020114

Download citation

Keywords

  • Integral Equation
  • Partial Derivative
  • Cauchy Problem
  • Closed Form
  • Riemann Function